# SDR GRAA9545

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171802
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IFP - DURING CLIMB-OUT, THE AIRCRAFT FAILED TO PRESSURIZE.  THE AIRCRAFT RETURNED TO IFP, WITHOUT FURTHER INCIDENT.  MAINTENANCE RERACKED THE STANDBY PRESSURE CONTROLLER, AND RESEATED THE STATIC LINES.  MAINTENANCE PERFORMED A GROUND MAINTENANCE TEST IAW MD-80 MM 21-32.  OPERATIONAL CHECKED NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
